# SDR SWAA2017120718292

- Difficulty date: November 19, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 62,871 hours, 36,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A5730
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL STRUCTURE CORRODED BETWEEN BS 986.5 TO BS 1006, RBL 38.  R&R INTERCOSTAL IAW DWG AND SRM.
